# SDR 05FDEA02920

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310
- Aircraft serial: 264
- Aircraft time: 33,927 hours, 23,079 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381192320200
- Condition: Corroded
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK BETWEEN FR. 51 ,52 LBL 56 HAS CORROSION .  REMOVED AND REPLACED SEAT TRACK DUE TO OUT OF LIMITS CORROSION IAW SRM 53-10-16 AND 51-40-21.
